# SDR FDEA202505030731

- Difficulty date: May 3, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 40,373 hours, 22,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A53781914200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CROSSBEAM AT FR24, Y-450 - Y-953 CRACKED. COMPLIED WITH EA 6-5310-T0383330 P1 TO REPAIR MDCC CRACKED CROSSBEAM AT FR24, Y-450 -   Y-953. EA TITLE: FUSELAGE - MAINFRAME - CRACK ON FR24 CROSSBEAM, BETWEEN -Y450 AND   -Y953. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100. SEE WRI 53107856   FOR WORK DETAILS.
